# SDR UALA2012041902331

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 365 FROM RBL 20 TO RBL 50 PREVIOUSLY BLENDED OUT- NEED TO REMOVE PAINT TO CHECK THICKNESS.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED UPPER CORD, INSTALLED REPAIR PARTS PER ECRA 5310.05482.
